# SDR DALA202002211319

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,495 hours, 29,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 1495333) DOOR 1R HARD TO ARM/SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R GIRT BAR ASSY AND BAR LOCK ASSY'S PER B757 AMM 25-66 1R DOOR SLIDE ARMS AND CHKS GOOD.
